# SDR MWEA99459

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 113317
- Condition: Dirty
- Location: Pax  Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR FOR THE FORWARD ENTRY DOOR WON'T STAY ARMED.  CLEANED GIRT BAR HOLDERS.
